# SDR IXXA96144

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5751 · Ailerons
- Part: Plating
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT OUTBOARD AILERON LOWER PLATING ON THE INBOARD SIDE WAS FOUND TO BE CORRODED.  REPAIR TO THE AREA WAS ACCOMPLISHED IAW THE STRUCTURAL REPAIR MANUAL 57-10-0.  (M)
